Water waves in a suspended container

Cooker, M.J. (1994) Water waves in a suspended container. Wave Motion, 20 (4). pp. 385-395.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 10 Mar 2011 12:55
Last Modified: 26 Sep 2022 04:44
URI: https://ueaeprints.uea.ac.uk/id/eprint/19871
DOI: 10.1016/0165-2125(94)90021-3

Actions (login required)

View Item View Item